Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term

Author: Jianqing Chen
Journal: Proc. Amer. Math. Soc. 132 (2004), 3225-3229
MSC (2000): Primary 35J65, 58E05
Published electronically: June 21, 2004
MathSciNet review: 2073296
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize an exact growth order near zero for positive solutions of a semilinear elliptic equation with Hardy term. This result strengthens an existence result due to E. Jannelli [The role played by space dimension in elliptic critical problems, JDE 156 (1999), 407-426].

References [Enhancements On Off] (What's this?)

  • 1. L. Caffarelli, B. Gidas and J. Spruck, Asymptotic symmetry and local behaviour of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989), 271-297. MR 90c:35075
  • 2. L. Caffarelli, R. Kohn and L. Nirenberg, First order interpolation inequalities with weights, Compositio Math., 53 (1984), 259-275. MR 86c:46028
  • 3. J. Chen, Existence of solutions for a nonlinear PDE with an inverse square potential, J. Differential Equations 195 (2003), 497-519.
  • 4. J. Chen, Multiple positive solutions for a class of nonlinear elliptic equation, J. Math. Anal. Appl., to appear.
  • 5. K. S. Chou and C. W. Chu, On the best constant for a weighted Sobolev-Hardy inequality, J. London Math. Soc., 48 (1993), 137-151. MR 94h:46052
  • 6. A. Ferrero and F. Gazzola, Existence of solutions for singular critical growth semilinear elliptic equations, J. Differential Equations, 177 (2001), 494-522. MR 2002m:35068
  • 7. Q. Han and F. Lin, Elliptic Partial Differential Equations, Courant Lecture Notes in Mathematics 1, New York University, 1997. MR 2001d:35035
  • 8. E. Jannelli, The role played by space dimension in elliptic critical problems, J. Differential Equations 156 (1999), 407-426. MR 2000f:35053
  • 9. D. Smets, Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities, Preprint of Université Catholique de Louvain, Institut de Mathématique Pure et Appliquée, Chemin du Cyclotron 2, Belgium, (2001).
  • 10. D. Smets and A. Tesei, On a class of singular elliptic problems with first order terms, Adv. Diff. Equations, Vol. 8 (2003), No. 3, 257-278.
  • 11. S. Terracini, On positive entire solutions to a class of equations with singular coefficient and critical exponent, Adv. Diff. Equations Vol. 1 (1996), 241-264. MR 97b:35057

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J65, 58E05

Retrieve articles in all journals with MSC (2000): 35J65, 58E05

Additional Information

Jianqing Chen
Affiliation: Department of Mathematics, Fujian Normal University, Fuzhou, 350007, Peoples Republic of China

Keywords: Positive solutions, exact local behavior, critical Hardy-Sobolev exponent
Received by editor(s): May 13, 2003
Published electronically: June 21, 2004
Additional Notes: The author was supported by the National Natural Sciences Foundation of China.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society